# SDR DL757050019

- Difficulty date: January 11, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 44,118 hours, 20,584 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Wheel
- Part number: 326001194
- Part serial: DL227
- Condition: Damaged
- Location: Rt Mlg Nr 7
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF NR 7 MAIN TIRE RETREAD THREW CORD.  TIRE FOD CAUSED DAMAGE TO THE RIGHT INBOARD FLAP AND SEVERED HYDRAULIC LINES IN RIGHT GEAR WELL.  REPLACED TIRE.  REPAIRED DAMAGE.
